7 doctors weighed in:

How long will it take my dilated pupils to return to normal after taking hydrocodone for 3 days? I had a laparoscopy on wednesday.

7 doctors weighed in
Dr. Orrin Ailloni-Charas
Anesthesiology
6 doctors agree

In brief: Narcotics

Cause pupillary constriction, not dilation.
Consult with your doctor about what other meds you may have received.

In brief: Narcotics

Cause pupillary constriction, not dilation.
Consult with your doctor about what other meds you may have received.
Dr. Orrin Ailloni-Charas
Dr. Orrin Ailloni-Charas
Thank
Dr. Boris Aronzon
Anesthesiology

In brief: No relation

You should look for other causes.
Unlikely your pupil dilitation is related to oxycodone.

In brief: No relation

You should look for other causes.
Unlikely your pupil dilitation is related to oxycodone.
Dr. Boris Aronzon
Dr. Boris Aronzon
Thank
Get help from a real doctor now
Dr. Buck Parker
Board Certified, Surgery
14 years in practice
468K people helped
Continue
111,000 doctors available
Read more answers from doctors